# SDR HALA2017090500242

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 55,340 hours, 10,073 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800916
- Part serial: 2540500
- Condition: Malfunctioned
- Part time: 1,856 hours, 377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT 1842Z FL360 CAUTION LTS AND EICAS "LE SLATS ASYM" ACCOMPANIED BY FLAP INDICATION GYRATING BETWEEN UP AND 1. F/O A/S INDICATOR INDICATED FLAP OVER SPEED WHILE CA A/S INDICATOR DID NOT. ALL INDICATIONS NORMAL FOR REMAINDER OF FLIGHT. T/S PER FIM 32-09-T803. FOUND BAD PSEU. REMOVED AND REPLACED PSEU PER AMM 32-09-04. PSEU OPS CK GOOD. T/S PER AMM 34-12-00. & FIM 34-12-T822. FOUND BAD "L" ADC. REMOVED AND REPLACED "L" ADC PER AMM 34-12-01. PILOT OVERSPEED WARNING OPS CHK GOOD. OK TO CONTINUE.
